# SDR MWEA99476

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 993758918
- Condition: Cracked
- Location: Ws 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING LEADING EDGE RIB AT STATION XRS 330 HAS CRACK IN THE RADIUS.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
